# SDR SWAA106295

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 51,677 hours, 42,537 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: 65C28036
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 1 SLAT SUPPORT ANGLE CRACKED ON L/E AREA LOWER SURFACE.  REMOVED AND REPLACED ANGLE PER SRM AND BAC DWG.
